# SDR N6WA2021092701

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10330
- Aircraft time: 38,601 hours, 27,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN. PERFORMED OPS CHECK OF PAX DOOR LATCH IAW CRJ 550 AMM 52-11-00. NO DEFECTS NOTED.
